55 yr male ht 10 years,irregular rd,smoker,developed slurred speech,slow walking MRI pictures done 12days back, given aspirin and clopidogrel atorvastatin along with amlo,atenolol,losartan,after 10 days he developed lt jeopardise.so ct brain done posted,please ,comment?

2 Likes

LikeAnswersShare

do you think parkinson?

i said that without knowing unilateral hemiparezi
0

MRI shows diffuse cerebral atropht, periventricular ischemic changes, bilateral capsuloganglionic and pontine infarcts s/o cerebral small vessel disease. Difficult to comment on microhemorrhages wirhout gradient sequence. CT shows some tiny hyperintensities.. can be calcification or bleed.. The one in left sylvian fissure looks like artifact due to flash light. If you have done CT within 6 hours of worsening it may not pick up new infarct.

yes,sir lt sylvvian fissure hyperintesities is flash light, but rt thalamic is real,their should not be calcification because it was not reported in MRI done 12 days back,probably hemorrhage,maybe related to dual anti-platelets ,what to do for further management?
0

View 2 other replies

There is small hypodense ring like lesion with eccentric hyperdense focus. Could be cerebral toxoplasmosis if he is immunocompramised.

there are periventricular white matter changes..but frankly..thts all I can appreciate. cant appreciate any stroke . diffusion done.?

I am posting all images with report of MRI and Ct scan in another window
0

Subcortical vascular dementia. Due to multiple small vessel infarct.

agreed on vascular dementia,multiple infarct,but why pt developed stroke after starting dual antiplatelet agent, and comment on ct scan finding done after development of stroke
0

View 1 other reply

cerebral thrombosis/reevaluate HT management/atorva/aspirin

send images of diffusion it looks like to be Pontine infarct

images posted in another window
0

Multiple hyper intense shadows seen in both the internal capsules. Cysticercosis or tuberculomas

There are so many micro haemorrhages,, Why are you giving double antiplatelets Give any one either ecosprin or clopidogrel Ct San is showing a tiny hemorrhage,, which is probably due to double antiplatelets

agreed sir,but dual anti-platelets was given by another physician,after 10 days of that he developed lt sided hemiparesis,so I repeated ct scan that is showing mostly rt thalamic hemorrhage.perhaps it's related to dual anti-platelets!now what should I do?should I stop anti-platelets? what should be further line of management?
0

hemiparesis lt sided

Diseases Related to Discussion